# SDR DALA2024020201502

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 97,856 hours, 44,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 PUNCTURE NOTED FWD OF L1 DOOR LINE UPON TOW-IN AT GATE. CORRECTIVE ACTION: (REF BUFF NR 001) CUT OUT DAMAGE PER B757-200 SRM. C/W HFEC AND BHEC INSP, NO CRACKS. C/W INSURANCE CUT PER SRM. FABRICATED REPAIRS AND INSTALLED.
